MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC TRIO Ø 54

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC TRIO Ø 54
Catalog Number 01.26.45.0054
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 april 2018.Lot 110040: (b)(4) items manufactured and released on 05 may 2011.Expiration date: 2016-03-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed on 10 april 2018 by r&d product manager: from the images available no conclusions can be drawn.On 13 april 2018 the medical affairs director made the following analysis: partial hip revision surgery (cup, liner and head) occurred 7 years after primary cementless total hip arthroplasty in an elderly lady.Radiographic images provided show the presence of a mobilized acetabular component.The primary position of the cup cannot be assessed as no immediate postoperative x-ray is available.According to the report, the surgeon suspects infection but no confirmation is available at the time of this clinical evaluation.The reason of this event cannot be determined on the basis of available information.
 
Event or Problem Description
Revision surgery performed to remove cup as it was loose and had moved about seven years from the primary.Surgeon suspected a loose cup due to its position and symptoms from patient.He also suspected infection and sent of tissue samples to confirm.

Brand Name
VERSAFITCUP ACETABULAR SHELL CC TRIO Ø 54
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7428044
Report Number3005180920-2018-00235
Device Sequence Number19261896
Product Code LZO
UDI-Device Identifier07630030807787
UDI-Public07630030807787
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Catalogue Number01.26.45.0054
Device Lot Number110040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight50